MathSciNet Relay Station
MathSciNet bibliographic data
MR1974674 (2004d:60072) 60F10 (60B12 60G50)
Hu, Yijun; Lee, Tzong-Yow Moderate deviation principles for trajectories of sums of independent Banach space valued random variables. Trans. Amer. Math. Soc. 355 (2003), no. 8, 3047–3064.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement